# SDR SWAA2019022129873

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 65,541 hours, 38,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113A3241U1
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP DEFLECTION RIB TAB CRACKED.  R&R LT FLAP DEFLECTION RIB PER SRM.
